CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Stability of stochastic functional differential systems using degenerate it Lyapunov functionals and applications 期刊论文
AUTOMATICA, 2018, 卷号: 91, 页码: 197-207
Authors:  Zong, Xiaofeng;  Yin, George;  Wang, Le Yi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Degenerate Lyapunov functional  Stochastic functional differential equation  Asymptotic behavior  Stabilization  Consentability  
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:32/10  |  Submit date:2018/07/30